MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. VUE PACS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. VUE PACS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Model Number VUE PACS
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips by swissmedic ((b)(4)) that a customer reported that during surgical operation vue pacs was on standby and shutdown, this prevented the surgeon to view the necessary x-ray images for surgery.The system was in clinical use when this occurred.There was no report of harm.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
The manufacturer previously reported that the customer alleged vue client went on standby and shutdown during surgical procedure, this prevented the surgeon from viewing the necessary x-ray images for surgery.User had to re-log back in to vue client.Customer claimed issue created risks for the patient.The investigation revealed that the customer installed vue client with nativebridge component.Vue client was updated to 240 minutes, while nativebridge with its own logout timeout mechanism was not updated to prolong the timeout greater than the default time of 60 minutes.While personnel in the operating room prepare images for orthopedic surgery, nativebridge timed out and prematurely crashes causing vue client to log off.The personnel in the operating room had to log back into vue client, and set the selected images for display, thus causing a brief delay during procedure.¿the root cause of the issue was due to incomplete synchronization of configuration for logout timeout between three components vue explorer, vue client and nativebridge.No patient harm has been reported by the customer.A review of the instructions for use (ifu) of vue pacs was conducted as part of the investigation into this issue, and it is confirmed that the device was being used within the intended and indicated use of the device.However, post installation of nativebridge, the software configuration between vue client and vue explorer was not tested by the customer.The aid to view images is significant and important, however, the overall delay caused by needing to log back in to vue client system, is negligible for the orthopedic surgery length, and not expected to cause injury.

Brand Name
VUE PACS
Common Device Name
SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
trudy kunnen
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key19089840
Report Number3003768277-2024-02186
Device Sequence Number17917221
Product Code LLZ
UDI-Device Identifier00884838100336
UDI-Public00884838100336
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVUE PACS
Device Catalogue Number8986424
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown